Alert archive / New Mexico / Wind Advisories in 2009
Wind Advisory 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jan 3, 2009, 4:10 AM MST. It took effect at Jan 3, 2009, 8:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2009, 4:10 AM MST (11:10 UTC)
- In effect from
- Jan 3, 2009, 8:00 AM MST
- Expired
- Jan 3, 2009, 5:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 031110 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 410 AM MST SAT JAN 3 2009 NMZ011-031900- /O.NEW.KABQ.WI.Y.0001.090103T1500Z-090104T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 410 AM MST SAT JAN 3 2009 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY ACROSS THE CENTRAL HIGH PLAINS AND ESTANCIA VALLEY TODAY. THESE STRONG WINDS ARE EXPECTED TO DEVELOP THIS MORNING...AND WILL TAPER OFF DURING THE LATE AFTERNOON HOURS. HAZARDOUS CROSS WINDS WILL RESULT ON NORTH TO SOUTH ORIENTED ROADWAYS...INCLUDING U S HIGHWAY 285...AND STATE HIGHWAYS 3 AND 41. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 34
3 follow-up statements
000 WWUS75 KABQ 031651 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 951 AM MST SAT JAN 3 2009 NMZ004-005-012-013-040000- /O.EXB.KABQ.WI.Y.0001.090103T1700Z-090104T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANTA ROSA...TUCUMCARI 951 AM MST SAT JAN 3 2009 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY ACROSS THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...AND GUADALUPE AND QUAY COUNTIES. THESE STRONG WINDS WILL CONTINUE THROUGH MOST OF THE AFTERNOON...BUT WILL TAPER OFF DURING THE LATE AFTERNOON HOURS. HAZARDOUS CROSS WINDS WILL RESULT ON NORTH TO SOUTH ORIENTED ROADWAYS...INCLUDING U S HIGHWAY 285...AND STATE HIGHWAYS 3 AND 41. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ011-040000- /O.CON.KABQ.WI.Y.0001.000000T0000Z-090104T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 951 AM MST SAT JAN 3 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY ACROSS THE CENTRAL HIGH PLAINS AND ESTANCIA VALLEY TODAY. THESE STRONG WINDS WILL TAPER OFF DURING THE LATE AFTERNOON HOURS. HAZARDOUS CROSS WINDS WILL RESULT ON NORTH TO SOUTH ORIENTED ROADWAYS... INCLUDING U S HIGHWAY 285...AND STATE HIGHWAYS 3 AND 41. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40
000 WWUS75 KABQ 031910 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1210 PM MST SAT JAN 3 2009 NMZ011-040000- /O.UPG.KABQ.WI.Y.0001.000000T0000Z-090104T0000Z/ /O.NEW.KABQ.HW.W.0001.090103T1910Z-090104T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 1210 PM MST SAT JAN 3 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL CONTINUE ACROSS THE CENTRAL HIGH PLAINS AND ESTANCIA VALLEY THROUGH MUCH OF THIS AFTERNOON. THESE HIGH WINDS WILL TAPER OFF DURING THE LATE AFTERNOON HOURS. HAZARDOUS CROSS WINDS WILL RESULT ON NORTH TO SOUTH ORIENTED ROADWAYS. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ004-005-012-013-040000- /O.CON.KABQ.WI.Y.0001.000000T0000Z-090104T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANTA ROSA...TUCUMCARI 1210 PM MST SAT JAN 3 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE LIKELY ACROSS THE EAST SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...AND GUADALUPE AND QUAY COUNTIES. THESE STRONG WINDS WILL CONTINUE THROUGH MOST OF THE AFTERNOON...BUT WILL TAPER OFF DURING THE LATE AFTERNOON HOURS. HAZARDOUS CROSS WINDS WILL RESULT ON NORTH TO SOUTH ORIENTED ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40
000 WWUS75 KABQ 032351 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 451 PM MST SAT JAN 3 2009 NMZ011-040100- /O.EXP.KABQ.HW.W.0001.000000T0000Z-090104T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITY OF...MORIARTY/ESTANCIA 451 PM MST SAT JAN 3 2009 ...HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. EXPECT LOCAL GUSTS TO 40 MPH THROUGH EARLY EVENING...WITH STRONGEST GUSTS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. $$ NMZ004-005-012-013-040100- /O.EXP.KABQ.WI.Y.0001.000000T0000Z-090104T0000Z/ SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- INCLUDING THE CITIES OF...RED RIVER/TAOS/SANTA FE... LAS VEGAS/RATON...SANTA ROSA...TUCUMCARI 451 PM MST SAT JAN 3 2009 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON. EXPECT LOCAL GUSTS TO 40 MPH THROUGH EARLY EVENING...WITH STRONGEST GUSTS OVER SUMMITS AND HILLTOPS...THROUGH GAPS AND PASSES...AND BELOW CANYONS. $$ SHY
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jan 3, 3:27 AM MST, 43 minutes earlier.
Area forecast discussion, Jan 3, 3:27 AM MST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 327 AM MST SAT JAN 3 2009 .DISCUSSION... MAIN CONCERNS THIS MORNING IS THE POTENTIAL FOR SIGNIFICANT SNOW ACCUMULATIONS ON SUNDAY. FIRST UPPER LEVEL TROUGH HAS BEGUN TO CROSS THE CENTRAL ROCKIES PER WV SATELLITE IMAGERY. CLOUDS HAVE ALREADY STARTED MOVING INTO THE NORTHWEST EARLY THIS MORNING...AND THEY WILL INCREASE IN COVERAGE AND LOWER IN HEIGHT AS THE DAY PROGRESSES. LIFT FROM THIS NORTHERN SYSTEM WILL ALLOW SCATTERED LOWER ELEVATION RAIN AND HIGHER ELEVATION SNOW SHOWERS TO DEVELOP TODAY AND TONIGHT. SOME HIGHER ELEVATIONS ACROSS THE NORTHWEST MOUNTAINS MAY PICK UP 1 TO 3 INCHES OF SNOWFALL FOR THE PERIOD...BUT HIGHER SNOWFALL AMOUNTS ARE EXPECTED WITH THE SECOND SYSTEM...AND THUS WILL FOREGO ANY WINTER HIGHLIGHTS FOR TODAY...AS THE GREATER IMPACT WILL BE SEEN WITH THE SECOND SYSTEM. FIRST SYSTEM MOVES INTO THE PLAINS TONIGHT...BUT ASSOCIATED COLD FRONT WILL DROP SOUTH INTO NORTHEAST NM. SCATTERED SNOW SHOWERS ARE POSSIBLE IN FAVORED UPSLOPE REGIONS...SUCH AS THE RATON RIDGE...AND EAST SLOPES OF THE SANGRE DE CRISTOS. FRONT WILL PUSH THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN BY EARLY SUNDAY MORNING. MODELS NOW IN MUCH BETTER AGREEMENT ABOUT A FRONTOGENETIC BAND OF SNOW FORMING BY MID DAY SUNDAY STRETCHING FROM NEAR KGUP AND KGNT ACROSS THE NORTHERN MOUNTAINS. AT THIS TIME...THE SECOND UPPER LEVEL LOW WILL BE DIGGING SOUTH INTO SOUTHERN ARIZONA AND UPPER LEVEL DIVERGENCE WILL BE SPREADING ACROSS NM. AS DEFORMATION ZONE GENERALLY STAYS PUT SUNDAY THROUGH SUNDAY NIGHT...SIGNIFICANT SNOWFALL ACCUMS WILL BE POSSIBLE ACROSS THIS AREA. THUS...HAVE DECIDED TO HOIST A WINTER STORM WATCH FOR THE WEST CENTRAL AND NORTHERN MOUNTAINS AND NW PLATEAU. TROUGH FINALLY SWINGS ACROSS THE STATE ON MONDAY...AND THOUGH THERE STILL MAY BE LINGERING SHOWERS...MUCH OF THE SIGNIFICANT ACTIVITY WILL HAVE ENDED. STRONG 700MB FLOW...ON THE ORDER OF 45 TO 55KTS...WILL BE PREVALENT OVER THE EASTERN PLAINS STARTING EARLY TUESDAY MORNING. TEMPERATURES SHOULD ALSO WARM UP SOME...THUS...LOOK FOR A WINDY DAY ON TUESDAY. WILL ALSO ALSO ISSUE A WIND ADVISORY FOR ZONE 11 FOR TODAY. 700H WINDS ARE NEAR 50KT AND KCQC TENDS TO BLOW WITH WEST WINDS. 34 && .AVIATION... VFR CONDITIONS PREVAIL ALL AREAS THROUGH AROUND 15Z. ISOLD SNOW SHOWERS WILL MOVE INTO THE NW AFTER 15Z WITH A RAIN SNOW MIX 18Z TO 00Z. EXPECT AREAS OF MVFR CONDITIONS NORTH AND WEST OF LINE EXTENDING FROM KSKX TO K4SL TO KGNT THROUGH 00Z AND SPREADING EASTWARD ACROSS THE NORTHERN MOUNTAINS 00Z THROUGH 12Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. 05 && .FIRE WEATHER... AN APPROACHING UPPER LEVEL TROUGH WILL TIGHTEN GRADIENTS ALOFT RESULTING IN GUSTY WEST WINDS ACROSS THE CENTRAL MOUNTAINS AND ADJACENT EAST SLOPES TODAY. AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE SATURDAY AFTERNOON OVER PORTIONS OF THE EAST CENTRAL PLAINS. INCREASED MIXING HEIGHTS AND WINDS RESULT IN GOOD TO EXCELLENT VENTILATION. A RAIN SNOW MIX MOVES INTO THE FOUR CORNERS REGION TODAY...AHEAD OF THE UPPER LEVEL TROUGH WITH A SURFACE COLD FRONT REACHING THE NORTHWEST AROUND 00Z. A BACK DOOR FRONT MOVES INTO THE NORTHEAST AROUND THE SAME TIME. PRECIPITATION INCREASES ACROSS THE NORTH OVERNIGHT. ON SUNDAY...AS PRECIPITATION INCREASES ACROSS THE NORTHWEST HALF OF THE STATE...VENTILATION VALUES DECREASE TO POOR TO FAIR LEVELS... WITH VERY GOOD TO EXCELLENT VALUES LIMITED TO THE SOUTHWEST. SUNDAYS COOLER TEMPERATURES WILL BE ACCOMPANIED BY LARGE INCREASES IN RH. PRECIPITATION CONTINUES INTO MONDAY. GUSTY NORTHWEST WINDS TO MOVE IN BEHIND THE UPPER LEVEL SYSTEM ON TUESDAY. 05 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 41 22 35 20 / 40 30 50 40 GALLUP.......................... 45 23 37 19 / 30 20 60 50 GRANTS.......................... 47 22 40 19 / 10 20 40 50 GLENWOOD........................ 58 31 53 30 / 0 5 30 30 CHAMA........................... 41 14 33 7 / 50 50 70 60 LOS ALAMOS...................... 43 20 33 16 / 10 20 50 50 RED RIVER....................... 38 14 30 6 / 10 40 50 50 TAOS............................ 43 18 34 13 / 10 30 50 50 SANTA FE........................ 45 23 35 18 / 5 20 40 50 SANTA FE AIRPORT................ 47 25 37 21 / 5 10 30 40 ESPANOLA........................ 48 24 40 20 / 10 20 40 40 ALBUQUERQUE HEIGHTS............. 53 32 44 28 / 0 10 20 40 ALBUQUERQUE VALLEY.............. 54 27 45 25 / 0 10 20 40 ALBUQUERQUE FOOTHILLS........... 52 30 42 26 / 0 10 30 50 ALBUQUERQUE WEST MESA........... 53 28 44 26 / 0 10 30 50 SOCORRO......................... 59 30 53 27 / 0 5 10 30 SANDIA PARK/CEDAR CREST......... 46 24 36 19 / 0 10 30 50 MORIARTY/ESTANCIA............... 50 23 38 16 / 0 10 30 40 CARRIZOZO....................... 57 28 49 26 / 0 0 5 10 RUIDOSO......................... 53 26 43 21 / 0 0 10 20 RATON........................... 54 21 31 12 / 5 40 30 20 LAS VEGAS....................... 54 21 28 15 / 0 20 30 30 ROY............................. 54 21 30 14 / 0 10 20 10 CLAYTON......................... 60 18 29 14 / 0 10 10 5 SANTA ROSA...................... 66 26 38 19 / 0 5 10 10 TUCUMCARI....................... 68 25 38 17 / 0 5 5 5 FORT SUMNER..................... 66 24 40 17 / 0 5 5 5 CLOVIS.......................... 68 24 36 20 / 0 0 5 5 PORTALES........................ 68 24 38 18 / 0 0 5 5 ROSWELL......................... 71 32 43 22 / 0 0 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT FOR THE FOLLOWING ZONES...NMZ001-002-004-008. WIND ADVISORY FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ011. && 34/05
Hazardous weather outlook, Jan 2, 6:28 PM MST, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 628 PM MST FRI JAN 2 2009 NMZ001>021-026-031300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 628 PM MST FRI JAN 2 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FOR SATURDAY...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...EXPECT AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS ACROSS THE EAST CENTRAL PLAINS WITH STRONG WINDS AND LOW HUMIDITIES. FOR LATE SATURDAY AFTERNOON THROUGH MONDAY MORNING...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...SNOW SHOWERS WILL DEVELOP ACROSS THE HIGH COUNTRY OF NORTHWEST NEW MEXICO LATE SATURDAY AFTERNOON. AFTER A BRIEF BREAK IN SHOWERS SATURDAY NIGHT...SHOWERS WILL REDEVELOP ACROSS THE WESTERN TWO THIRDS OF THE STATE ON SUNDAY. EXPECT LIGHT TO MODERATE SNOWFALL THROUGH EARLY MONDAY..WITH HEAVIEST ACCUMULATION OVER THE HIGH COUNTRY OF EASTERN RIO ARRIBA COUNTY...FROM LOS ALAMOS WESTWARD ACROSS THE JEMEZ PEAKS...AND ON THE EASTERN SLOPES OF THE SANGRE DE CRISTO MOUNTAINS AND NEARBY CENTRAL MOUNTAIN CHAIN. FOR MONDAY AFTERNOON THROUGH TUESDAY MORNING...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. FOR TUESDAY AFTERNOON...STRONG NORTHWEST WINDS DEVELOPING FROM THE CENTRAL MOUNTAIN CHAIN EASTWARD TO THE TEXAS BORDER MAY REACH DANGEROUS SPEEDS AT TIMES. FOR TUESDAY EVENING THROUGH THURSDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH SATURDAY AFTERNOON. FOR SATURDAY EVENING THROUGH MONDAY MORNING...CONTACT THE NATIONAL WEATHER SERVICE TO REPORT SNOW ACCUMULATIONS OR SIGNIFICANT TRAVEL DIFFICULTIES FOR TUESDAY AFTERNOON...CONTACT THE NATIONAL WEATHER SERVICE TO REPORT SIGNIFICANT WIND SPEEDS. CONTACT THE NATIONAL WEATHER SERVICE VIA THE INTERNET...AMATEUR RADIO...OR TOLL FREE AT 888.386.7637. SPOTTER ACTIVATION IS NOT ANTICIPATED TUESDAY EVENING THROUGH THURSDAY. SHY
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 4:49 AM MST | Winter Storm Watch | ABQ | 11 hr | |
| Jan 3, 12:10 PM MST | High Wind Warning | ABQ | 5 hr | |
| Jan 3, 3:54 PM MST | Winter Storm Warning | ABQ | 37 hr | |
| Jan 3, 3:54 PM MST | Winter Weather Advisory | ABQ | 37 hr |
Nearby
Wind Advisories in New Mexico, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.